MAUDE Adverse Event Report: HAEMONETICS CORPORATION MCS+ 8150 SYSTEM; MCS+ (RBC),LIST NO 08150-110-E

HAEMONETICS CORPORATION MCS+ 8150 SYSTEM; MCS+ (RBC),LIST NO 08150-110-E
Model Number 08150-110-E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 08/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There were multiple unsuccessful attempts made to center in regards to donor outcome and additional information.Haemonetics sent a field service engineer to evaluate the mcs+ system.Haemonetics field service engineer inspected the unit and could not duplicate the fault.All air detectors working per manufacturer's specifications.All other parameters verified, system met manufacturer's specifications and is ready to use.Unaware if disposables are available for return, evaluation pending return of physical sample.
 
Event or Problem Description
On august 17, 2021, haemonetics was notified that operator observed a bubble entering donors arms at the vein puncture during saline return, utilizing the mcs+ system.The mcs+ system did not alarm for air detected.

Brand Name
MCS+ 8150 SYSTEM
Common Device Name
MCS+ (RBC),LIST NO 08150-110-E
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key12483000
Report Number1219343-2021-00123
Device Sequence Number11984849
Product Code GKT
UDI-Device Identifier30812747013875
UDI-Public(01)30812747013875
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
BK060065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number08150-110-E
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2021
Initial Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;